# SDR DALA1216590923

- Difficulty date: February 14, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT TUNNEL AREA AT STA 1199 LONGERON 22L HAS CORROSION ON LOWER SIDE AT SPLICE FITTING.  FOUND OUT OF LIMITS.  CUT OUT CORRODED SECTION PER MD80 SRM 53-02 PG 50 FIG 18 SHEET 1.  FABRICATED LONGERON REPAIR AND SPLICE AT STA 1199 STR 22L AND INSTALLED PER MD80 SRM 53-02 PG 50-51 FIG 18 AT SAA ON N/R CARD 197301.
